# SDR 2022FA0000488

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: General aviation
- Aircraft: XPER8
- Make and model: Amd FALCON2000EX
- Aircraft serial: 207
- Aircraft time: 1,893 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: D23733400046
- Part serial: B215
- Condition: Abnormal
- Location: Zone 700
- Part time: 1,893 cycles
- Component: Bearing, Messier, NA
- Component part number: D69087EB
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UNIT WAS RTS WITHOUT A BEARING CAUSING THE SCRAPPER RING ON THE RHMLG TO RELEASE AND ALLOWING THE FLOW OF GREASE DOWN THE LEG.
